# SDR ERAA092664

- Difficulty date: January 11, 2001
- Submitted: February 17, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C18
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Fod
- Location: Engine Diffuser
- Component: Diffuser
- Component part number: 6870811
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOD DAMAGE TO SEAL.  CONTOUR FOUND DAMAGED AT CYCLE 1 INDUCTION.  FULL OVERHAUL INCLUDING CONTOUR RESTORATION.
